# SDR GTIA2022011336217

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 25,945 hours, 11,599 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT ISOLATED TO PACK 1-PERFORMED TSM PROCEDURE 05-50-00-810-831. ISOLATED TO PACK 1. TROUBLESHOT IAW AMM 05-50-00-810831-A. PERFORMED PACK DECONTAMINATION IAW AMM 36-10-00-615-801, 21-00-00-615-804, AND 21-00-00-615-803. OPS CHECK GOOD. THIS CLEARS DMI 2791177-2. MOC NOTIFIED. PLACARD REMOVED. DMI LOG UPDATED.
